# SDR SCNA20250613210

- Difficulty date: June 13, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N839SY
- Make and model: Boeing 737-8
- Aircraft serial: 42083
- Aircraft time: 15,900 hours, 6,104 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECENDING THROUGH 7500' UNTIL TOUCHDOWN A VERY PUNGENT ODOR COMING FROM PACKS ONLY ON DESCENT SMELLED SIMILAR TO OLD GYLCOL - RESOLUTION: PERFORMED  FIM TASK 21-00 TASK 806 NO DEFECT NOTED RAN AC COOLING PACKS WITH NO ODOR  SMELL PRESENT AT THIS TIME
